MathSciNet Relay Station
MathSciNet bibliographic data
MR1068374 49J20 (49N60)
Ambrosio, L. Existence theory for a new class of variational problems. Arch. Rational Mech. Anal. 111 (1990), no. 4, 291–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement